Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Erratum to ``The ergodicity of weak Hilbert spaces''


Author: Razvan Anisca
Journal: Proc. Amer. Math. Soc. 148 (2020), 3199-3201
MSC (2010): Primary 46B20, 03E15
DOI: https://doi.org/10.1090/proc/14912
Published electronically: April 15, 2020
Original Article: Proc. Amer. Math. Soc. 138 (2010), 1405-1413.
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This note contains a corrected proof of the main result (which remains unchanged) from [Proc. Amer. Math. Soc. 138 (2010), pp. 1405-1413]. It was recently observed that an argument has a gap, which now requires a more careful choice of the reduction map.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46B20, 03E15

Retrieve articles in all journals with MSC (2010): 46B20, 03E15


Additional Information

Razvan Anisca
Affiliation: Department of Mathematical Sciences, Lakehead University, Thunder Bay, Ontario, P7B 5E1, Canada
Email: ranisca@lakeheadu.ca

DOI: https://doi.org/10.1090/proc/14912
Received by editor(s): October 8, 2019
Received by editor(s) in revised form: October 18, 2019
Published electronically: April 15, 2020
Communicated by: Stephen Dilworth
Article copyright: © Copyright 2020 American Mathematical Society